I've been on 30mg (15mg 2xday) for about 3 weeks now and I can't even sit through a tv program without writhing and feeling edgy. When I get really bad, I take an extra Klonapin (supposed to take 1mg before bed along with 200mg of Seroquel) I thought the Seroquel and Abilify would work but Im on edge and wonder if I should ask my shrink to either stop Abilify and try something else or put me on an antidepressant along with these other meds to help with the "can't sit still" syndrome. Can anyone give me their story or advice to ask my doc?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...